| Model Number |
ZXT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Zonular Dehiscence (2698); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017 and (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt150 21.0 diopter lens was implanted in the patient's right eye (od) on (b)(6) 2017.It was later explanted on (b)(6) 2018 because the patient experienced issues with glare.There was no incision enlargement and no vitrectomy performed, but suturing was required.Also, due to zonular dehiscence, a morcher capsular tension ring (ctr) was used.The replacement lens was a toric lens from a different manufacturer.Reportedly, there was patient injury and when asked if the patient is doing fine post-operatively the response was no.However, no specifics were provided.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 08/01/2018.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The sample was inspected by a qualified final inspection operator using 12x magnification.There are no anomalies.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.